Heat equations in a nonholonomic frame

V. M. Buchstaber, D. V. Leykin

Research output: Contribution to journalArticlepeer-review

13 Citations (Scopus)

Abstract

A system of heat equations in a nonholonomic frame is considered. Solutions of the system are constructed in the form of general sigma functions of Abelian tori. As a corollary, we solve the problem (of general interest) to describe the generators of the ring of differential operators annihilating the sigma functions of families of plane algebraic curves.

Original languageEnglish
Pages (from-to)88-101
Number of pages14
JournalFunctional Analysis and its Applications
Volume38
Issue number2
DOIs
Publication statusPublished - Apr 2004
Externally publishedYes

Keywords

  • Discriminant varieties
  • Heat equations
  • Nonholonomic frame
  • Sigma and theta functions in several variables

Fingerprint

Dive into the research topics of 'Heat equations in a nonholonomic frame'. Together they form a unique fingerprint.

Cite this